# SDR UPS202770

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND MAIN CARGO DOOR AFT SIDE FRAME CRACKED AT DRIFT PIN RECEPTACLE AT I/B RADIUS.  FABRICATED AND INSTALLED REPAIR PER SRM 51-30-2, 51-40-2, 51-40-3, 51-10-2.
